# SDR 2020FA0000320

- Difficulty date: March 16, 2020
- Submitted: June 30, 2020
- Operation: General aviation
- Make and model: Boeing 737382
- Aircraft serial: 24449
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LE FLAP TRANSIT LIGHT ON P2 ALD LE DEVICES OVERHEAD PANEL INDICATOR WITH NR 2 LE FLAP EXTENDED.  WAS PERFORMED OPERATIONAL TEST LEADING EDGE FLAP AND SLAT SYSTEM IAW AMM 27-81-00/501.  NOT FOUND DISCREPANCIES ON GROUND.
